# SDR DALA1221516304

- Difficulty date: March 19, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1255, BETWEEN S-4L TO S-5L FOUND ONE WEB CRACK AS MARKED.  CRACKED FRAME WEB AT STA 1255 BETWEEN S-4L TO S-5L AREA REMOVED AS PER SRM 51-40-02.  NEW WEB FABRICATED AS PER DWG 65B04913 REV E.  NEW FRAME WEB AT STA 1255 BETWEEN S-4L TO S-5L AREA INSTALLED AS PER SRM 51-40-02.
